bad what should I do?
I have alergic to some drugs when I took Accolate for 3 days my body started to itch so?
Added 7 Nov 2009:
I'm 39,and I have asthma since2004,these days i don't feel good at all ,I took "Accolate" for 4 days,then my body started to itch it helped to my breath but my body was burning.
last night I didn't take it anymore and I called to my Dr and he said u can take "Singulair" instead.but I'm not sure this is a good idea,please help me if u have better suggestion.
- Accolate Information for Consumers
- Accolate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accolate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 2 answers
Posted 9 Jun 2011 • 2 answers
Posted 8 Dec 2011 • 1 answer
Posted 28 Sep 2012 • 2 answers
I took 2 ibuprofen pills with 200 mg and I started to itch all over my body real bad what could thi?
Posted 10 Nov 2014 • 1 answer